# SDR 99ZZZX3071

- Difficulty date: July 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N28NT
- Make and model: Cessna 310R
- Aircraft serial: 310R0243
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 15E13
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAT - NO RIGHT GEAR DOWN AND LOCK INDICATION.  REMOVED AND REPLACED DEFECTIVE DOWN AND LOCK SWITCH.  OPS CHECKS GOOD.
